New generalizations of Sierpinski theorem(in Ukrainian)

Author
V. K. Maslyuchenko, O. I. Filipchuk
Chernivtsi National University, Chernivtsi, Ukraine
Abstract
We introduce the notion of equi-feeblycontinuity which ressembles S. Kempisty's equi-quasicontinuity. Using this fresh notion and weak horizontal quasicontinuity, we obtain new generalizations of Sierpinski theorem on separately continuous functions.
Keywords
Sierpinski theorem; separately continuous functions; equi-feeblycontinuity; weak horizontal quasicontinuity
DOI
doi:10.15330/ms.47.1.91-99
Reference
1. Sierpinski W. Sur une propriete de fonctions de deux variables reelles, continues par rapport `a chacune de variables// Publ. Math. Univ. Belgrade. - 1932. - V.1. - P. 125-128.

2. Piotrowski Z., Wingler E.Y. On Sierpinskis theorem on the determination of separately continuous functions// Q&A in General Topology. - 1997. - V.15. - P. 15-19.

3. Tolstov G. On partial derivatives// Amer. Math. Soc. Transl., No. 69, Izv. Akad. Nauk SSSR Mat. - 1949. - V.13. - P. 425-449.

4. Marcus S. On functions continuous in each variable// Doklady Akad. Nauk SSSR. - 1957. - V.112. - P. 812-814.

5. Neugebauer C.J. A class of functions determined by dense sets// Archiv der Mathematik. - 1961. - V.12. - P. 206-209.

6. Goffman C., Neugebauer C.J. Linearly continuous functions// Proc. Amer. Math. Soc. - 1961. - V.12. - P. 997-998.

7. Comfort W.W. Functions linearly continuous on a product of Baire spaces// Boll. Un. Mat. Ital. - 1965. - V.20. - P. 128-134.

8. Mykhaylyuk V.V. Separate continuity topology and a generalization of Sierpinskis theorem// Math. Stud. - 2000. - V.14, 2. - P. 193-196. (in Ukrainian)

9. Maslyuchenko V.K., Filipchuk O.I. Discontinuity points of at most countable valued separately continuous mappings// Proc. of Int. Sci. Conf. Differential-functional equations and their applications, dedicated to the 80-th anniversary of M.P. Lenyuk (October, 28.30, 2016). - 2016. - P. 168-169. (in Ukrainian)

10. Maslyuchenko V.K., Filipchuk O.I. Discontinuity points of at most countable valued separately continuous mappings (to appear) (in Ukrainian)

11. Kempisty S. Sur les fonctions quasi-continues// Fund. Math. - 1932. - V.19. - P. 184-197.

12. Nesterenko V.V. Weak horizontal quasicontinuity// Math. Visn. NTSh. - 2008. - V.5. - P. 177-182. (in Ukrainian)

13. Maslyuchenko V.K. On separate and joint modifications of continuity// Mat. Stud. - 2006. - V.25, 2. - P. 213-218. (in Ukrainian)

14. Nesterenko V.V. On one characterization of joint quasicontinuity// Nauk. Visn. Cherniv. Univ., Mat. - 2007. - V.336-337. - P. 137-141. (in Ukrainian)

15. Haworth R.C., McCoy R.A. Baire spaces// Dis. Math. - 1977. - V.141. - P. 1-77.

16. Maslyuchenko V.K. Separately continuous mappings and Kothe spaces. Doctoral-Degree Thesis (Physics and Mathematics), Chernivtsi, 1999. - 345 p. (in Ukrainian)

Pages
91-99
Volume
47
Issue
1
Year
2017
Journal
Matematychni Studii
Full text of paper
pdf
Table of content of issue